On decomposition of pairs of commuting isometries

Zbigniew Burdak

Annales Polonici Mathematici (2004)

  • Volume: 84, Issue: 2, page 121-135
  • ISSN: 0066-2216

Abstract

top
A review of known decompositions of pairs of isometries is given. A new, finer decomposition and its properties are presented.

How to cite

top

Zbigniew Burdak. "On decomposition of pairs of commuting isometries." Annales Polonici Mathematici 84.2 (2004): 121-135. <http://eudml.org/doc/280692>.

@article{ZbigniewBurdak2004,
abstract = {A review of known decompositions of pairs of isometries is given. A new, finer decomposition and its properties are presented.},
author = {Zbigniew Burdak},
journal = {Annales Polonici Mathematici},
keywords = {commuting isometries; Wold decomposition},
language = {eng},
number = {2},
pages = {121-135},
title = {On decomposition of pairs of commuting isometries},
url = {http://eudml.org/doc/280692},
volume = {84},
year = {2004},
}

TY - JOUR
AU - Zbigniew Burdak
TI - On decomposition of pairs of commuting isometries
JO - Annales Polonici Mathematici
PY - 2004
VL - 84
IS - 2
SP - 121
EP - 135
AB - A review of known decompositions of pairs of isometries is given. A new, finer decomposition and its properties are presented.
LA - eng
KW - commuting isometries; Wold decomposition
UR - http://eudml.org/doc/280692
ER -

NotesEmbed ?

top

You must be logged in to post comments.